# SDR DALA2024070106669

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 84,392 hours, 11,118 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 OXYGEN PANEL LATCH BROKEN / LOCATIONS:206. CORRECTIVE ACTION: OPENED AND RE-SET DOOR PANEL PER A330 AMM 35-23. OPS GOOD. (0422395)
